Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What causes lower abdominal pain? - Online Doctor Chats

Date : 28-Nov-2014
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:
Please proceed with your query
User: ..this query is regarding my mother
Doctor:OK
User:she is having pain in the lower abdomen in the right side
Doctor:OK
User:and had vomitted three times
Doctor:Ok
User:she is not able to eat any thing
Doctor:OK
User:we tried giving her a pain killer
Doctor:Ok
User:so that she can seat and we can take to the hospital
Doctor:OK
User:she is not able to sit
Doctor:OK
User:is there a some tablet to be given to her?
User:she also had loose motion
Doctor:OK
Doctor:Is the pain in the right hand corner and raditating to the mid of the stomach?
User:2yrs back she had a surgery where her gall bladder was removed
Doctor:OK
User:not sure if that has any connection
User:no the pain stays in one place
User:lower right side
Doctor:Ok
Doctor:From the description provided by you there are two possibilities here
Doctor:appendicitis or ureteric stone.
Doctor:I would advise you to take her for USG abdomen at the earliest to rule out appendicitis
User:sure
Doctor:As for pain you can give her tab. cyclopam.
Doctor:It might reduce her pain.
User:this medicine will help reducing this loose motion and vomitting tendency?
Doctor:No, it will only reduce her pain to some extend. She requires injectable medications at the earliest.
Doctor:If appendicitis she might be required to undergo surgery.
User:ok
Doctor:So take this matter at the earliest and you can call a ambulance to shift her to hospital at the earliest
User:sure...I am going to do that...thanks
User:thanks a lot
Doctor:Do you have any more queries for me?
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor